Quandles : an introduction to the algebra of knots / Mohamed Elhamdadi, Sam Nelson.
By: Elhamdadi, Mohamed.
Contributor(s): Nelson, Sam.Material type: TextSeries: Student mathematical library ; volume 74.Publisher: Providence, Rhode Island : American Mathematical Society, 2015Edition: first indian edition.Description: ix, 245 pages ; 22 cm.Content type: text Media type: unmediated Carrier type: volumeISBN: 9781470454869 (pbk.).Other title: Algebra of knots.Subject(s): Knot theory | Low-dimensional topology | Manifolds and cell complexes -- Low-dimensional topology -- Knots and links in $S^3$ | Algebraic topology -- Classical topics -- Degree, winding number | Group theory and generalizations -- Other generalizations of groups -- Loops, quasigroups | Group theory and generalizations -- Permutation groups -- General theory for finite groups | Algebraic topology -- Homology and cohomology theories -- Other homology theories | Manifolds and cell complexes -- Low-dimensional topology -- Fundamental group, presentations, free differential calculus | Manifolds and cell complexes -- Low-dimensional topology -- Invariants of knots and 3-manifolds | Group theory and generalizations -- Other generalizations of groups -- Sets with a single binary operation (groupoids) | Manifolds and cell complexes -- PL-topology -- Knots and links (in high dimensions)DDC classification: 514/.2242 Other classification: 57M25 | 55M25 | 20N05 | 20B05 | 55N35 | 57M05 | 57M27 | 20N02 | 57Q45
|Item type||Current location||Call number||Status||Date due||Barcode||Item holds|
|Book||Chennai Mathematical Institute General Stacks||514.224 ELH (Browse shelf)||Available||10851|
Browsing Chennai Mathematical Institute Shelves , Shelving location: General Stacks Close shelf browser
|514.224 ADA The knot book : an elementary introduction to the mathematical theory of knots /||514.224 ANG Globally generated vector bundles with small c1 on projective spaces /||514.224 BRA Moduli spaces and vector bundles /||514.224 ELH Quandles : an introduction to the algebra of knots /||514.224 FIE Gauss diagram invariants for knots and links /||514.224 HIL Algebraic invariants of links /||514.224 HIR Smoothings of piecewise linear manifolds /|
Gifted by NBHM.
Includes bibliographical references (pages 237-241) and index.